One property of functors of the real interpolation method
Matematičeskie zametki, Tome 38 (1985) no. 3, pp. 393-406
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_38_3_a5,
author = {S. V. Astashkin},
title = {One property of functors of the real interpolation method},
journal = {Matemati\v{c}eskie zametki},
pages = {393--406},
year = {1985},
volume = {38},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_38_3_a5/}
}
S. V. Astashkin. One property of functors of the real interpolation method. Matematičeskie zametki, Tome 38 (1985) no. 3, pp. 393-406. http://geodesic.mathdoc.fr/item/MZM_1985_38_3_a5/